Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Homologically homogeneous rings


Authors: K. A. Brown and C. R. Hajarnavis
Journal: Trans. Amer. Math. Soc. 281 (1984), 197-208
MSC: Primary 16A60; Secondary 16A33
MathSciNet review: 719665
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the structure of a right Noetherian ring $ R$ of finite right global dimesion integral over a central subring $ C$ and satisfying the following condition:

if $ V,W$ are irreducible right $ R$-modules with $ {r_C}(V) = {r_C}(W)$ then $ \operatorname{pr}\, \dim (V) = \operatorname{pr}\, \dim (W)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A60, 16A33

Retrieve articles in all journals with MSC: 16A60, 16A33


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0719665-5
PII: S 0002-9947(1984)0719665-5
Article copyright: © Copyright 1984 American Mathematical Society